• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Empty thread

#2
LL can make you more fertile, something to do with the fat breaking down releasing more oestrogen hormone, hence more fertile. Antibiotics can also interfere with the pill. Best thing would be to take a test and get the uncertainty out of the way. Once you know you can stop worrying or start planning. Good luck hun.
 

Tange

Silver Member
S: 16st2lb C: 16st2lb G: 11st0lb Loss: 0st0lb(0%)
#5
Ooops Anna. :)

I agree get a test done and get it out the way. Also the sore nips could be because you are coming on.
 
S: 16st7lb C: 16st7lb G: 8st0lb Loss: 0st0lb(0%)
#6
Hope everything goes ok for you Anna whatever happens;)
xxxxxxxx
Thinking of you!
 
G: 10st7lb
#7
Am just throwing my tupenny worth in to say i agree with the others, do a test as early as you can, then you will know either way. It does sound v.possible tho... :)
 

catznolan

nearly there!! :)
#9
sorry i laughed at ls!!lol!!

bet u have nothing to worry bout hunni but yes all of ur questions are true!!
take an early test if u can xxx
keep us up to date!!
 
#11
sounds like you've been having fun! LL can make you more fertile but my periods are all over the place since I started and the more I worried I was pregnant when I was late, the later my period was! It's the usual thing, soon as you do a pregnancy test your period starts (and you curse yourself for wasting £12!)
Hope things work out whatever the outcome xx
 


Similar threads



Top